Mathematische Annalen

, Volume 276, Issue 4, pp 643–656

Multiple solutions for some semilinear elliptic equations

  • Vittorio Cafagna
  • Gabriella Tarantello
Article

DOI: 10.1007/BF01456992

Cite this article as:
Cafagna, V. & Tarantello, G. Math. Ann. (1987) 276: 643. doi:10.1007/BF01456992

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Vittorio Cafagna
    • 1
  • Gabriella Tarantello
    • 1
  1. 1.Courant Institute of Mathematical SciencesNew YorkUSA
  2. 2.Istituto di Matematica, Facoltà di ScienzeUniversità di SalernoSalernoItaly
  3. 3.The Institute for Advanced StudySchool of MathematicsPrincetonUSA